ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY

Zulfiye Hanalioğlu [1] , Tahir Khaniyev [2]

71 59

In this study, a semi – Markovian inventory model of type (s,S) is considered and the model is expressed by a modification of a renewal – reward process (X(t)) with an asymmetric triangular distributed interference of chance and delay. The ergodicity of the process X(t) is proved under some weak conditions. Additionally, exact expressions and three – term asymptotic expansions are found for all the moments of the ergodic distribution. Finally, obtained asymptotic results are compared with exact results for a special case.

Inventory model of type (s, S), Renewal – reward process, Asymmetric triangular distribution, Moments of ergodic distribution
  • [1] Anisimov, V., Switching processes in queueing models, John Wiley & Sons, (2008).
  • [2] Anisimov, V.V, Artalejo, J.R., “Analysis of Markov Multiserver Retrial Queues with Negative Arrivals”, Queueing Systems: Theory and Applications, 39(2):157 – 182, (2001).
  • [3] Borovkov, A.A, Stochastic Processes in Queuing Theory, New York: Springer – Verlag, (1976).
  • [4] Brown, M., Solomon, H.A, “Second – order approximation for the variance of a renewal-reward process”, Stochastic Processes and Their Applications, 3:301–314, (1975).
  • [5] Feller, W., Introduction to Probability Theory and Its Applications II, New York: John Wiley, (1971).
  • [6] Gihman, I.I., Skorohod, A.V., Theory of Stochastic Processes II, Berlin: Springer, (1975).
  • [7] Khaniev, T.A., Mammadova, Z., “On the stationary characteristics of the extended model of type (s,S) with Gaussian distribution of summands”, Journal of Statistical Computation and Simulation, 76(10):861–874, (2006).
  • [8] Khaniyev, T.A., “About moments of generalized renewal process, Transactions of NAS of Azerbaijan, Series of Phys. Tech. and Math. Sciences, 25:1, 95–100, (2005).
  • [9] Khaniyev, T. and Atalay, K.D., “On the weak convergence of the ergodic distribution for an inventory model of type (s, S)”, Hacettepe Journal of Mathematics and Statistics, 39(4): 599 – 611, (2010).
  • [10] Khaniyev, T., Kokangul, A. and Aliyev, R., “An asymptotic approach for a semi-Markovian inventory model of type (s, S)”, Applied Stochastic Models in Business and Industry, 29(5): 439 – 453, (2013).
Konular
Dergi Bölümü Industrial Engineering
Yazarlar

Yazar: Zulfiye Hanalioğlu
Kurum: Karabuk University, Faculty of Business, Department of Actuarial Sciences and Risk Management
Ülke: Turkey


Yazar: Tahir Khaniyev
Kurum: TOBB EKONOMI ve TEKNOLOJI UNIV
Ülke: Turkey


Bibtex @araştırma makalesi { gujs292010, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {174 - 187}, doi = {}, title = {ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY}, key = {cite}, author = {Hanalioğlu, Zulfiye and Khaniyev, Tahir} }
APA Hanalioğlu, Z , Khaniyev, T . (). ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY. Gazi University Journal of Science, 31 (1), 174-187. Retrieved from http://dergipark.gov.tr/gujs/issue/35772/292010
MLA Hanalioğlu, Z , Khaniyev, T . "ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY". Gazi University Journal of Science 31 (): 174-187 <http://dergipark.gov.tr/gujs/issue/35772/292010>
Chicago Hanalioğlu, Z , Khaniyev, T . "ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY". Gazi University Journal of Science 31 (): 174-187
RIS TY - JOUR T1 - ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY AU - Zulfiye Hanalioğlu , Tahir Khaniyev Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 174 EP - 187 VL - 31 IS - 1 SN - -2147-1762 M3 - UR - Y2 - 2017 ER -
EndNote %0 Gazi University Journal of Science ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY %A Zulfiye Hanalioğlu , Tahir Khaniyev %T ASYMPTOTIC RESULTS FOR AN INVENTORY MODEL OF TYPE (s,S) WITH ASYMMETRIC TRIANGULAR DISTRIBUTED INTERFERENCE OF CHANCE AND DELAY %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 1 %R %U